MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT C4000 ANALYZER; AUTOMATED CHEMISTRY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT C4000 ANALYZER; AUTOMATED CHEMISTRY ANALYZER
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that falsely elevated architect lactate dehydrogenase (ldh) result were generated for patient samples.The customer's normal range is 125 - 220 u/l.No adverse impact to patient management was reported.The following data was provided.Sample id (b)(6): initial 360, repeat 181 u/l; sample id (b)(6): initial 297, repeat 220 u/l; sample id (b)(6): initial 384, repeat 238 u/l; sample id (b)(6): initial 282, repeat 221 u/l.
 
Additional Manufacturer Narrative
A field service engineer inspected the architect c16000 analyzer, sn (b)(6), and cleaned and replaced parts.The likely causes were determined to be the r2a tubing (aero rgt tbg r2a) , bellows, and peristaltic head tubing.A review of the service history for the architect (b)(6) revealed no additional issues were reported post replacement of these 3 parts.Historical data of the r2a tubing, bellows, and peristaltic head tubing did not identify any trends or systemic issues.The calculated erratic rate for the c16000 were acceptable.Manufacturing documentation was reviewed and contains sufficient information with regards to patient result flagging, limitations of result interpretation, maintenance, component replacement, error codes, and troubleshooting the customer issue.Based on the information within the complaint record no systemic issue or deficiency was identified for the architect c16000 system.

Brand Name
ARCHITECT C4000 ANALYZER
Common Device Name
AUTOMATED CHEMISTRY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8735081
Report Number1628664-2019-00468
Device Sequence Number13937458
Product Code JJE
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Device Lot Number50494UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; LACTATE DEHYDROGENASE, LIST 02P56-21; LIST 02P24-01, SERIAL (B)(6); LOT 50494UN18